# SDR CA060712008

- Difficulty date: July 6, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 19,381 hours
- Engine: Pwa PT6A28
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Beam
- Part number: 504200337
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UNDER THE PILOTS FLOOR BOARDS AT FLIGHT STATION 107 THE PILOTS RUDDER QUADRANT SUPPORT BEAM WAS FOUND CRACKED. THESE CRACKS WERE FOUND AT (2) OF THE (4) NUT PLATES. WE HAVE FOUND THESE SAME CRACKS ON 4 OTHER OF OUR AIRCRAFT AROUND THE SAME LOCATIONS. THE BEAM WAS REPLACED. (TC NR 20060712008)
